


default search action
European Journal of Combinatorics, Volume 13
Volume 13, Number 1, January 1992
- Eiichi Bannai:

On a theorem of Ikuta, Ito and Munemasa. 1-3 - Elizabeth J. Billington, Charles C. Lindner:

The spectrum for lambda-fold 2-perfect 6-cycle systems. 5-14 - Hans Cuypers

:
The dual of Pasch's axiom. 15-31 - Hans Cuypers

:
Two remarks on Huang's characterization of the bilinear forms graphs. 33-37 - Hans Cuypers

, Antonio Pasini:
Locally polar geometries with affine planes. 39-57 - Charles Delorme, Odile Favaron, Maryvonne Mahéo:

Isomorphisms of Cayley multigraphs of degree 4 on finite abelian groups. 59-61 - Jack H. Koolen

:
A new condition for distance-regular graphs. 63-64
Volume 13, Number 2, March 1992
- Laurence Bessis:

A note on the fixed points of a hypermap automorphism. 65-69 - Joe Hemmeter, Andries E. Brouwer:

A new family of distance-regular graphs and the {0, 1, 2}-cliques in dual polar graphs. 71-79 - Victor Bryant, Peter A. Brooksbank

:
Greedy Algorithm compatibility and heavy-set structures. 81-86 - Peter J. Cameron

:
Infinite geometric groups of rank 4. 87-88 - C. Chameni Nembua, Bernard Monjardet:

Les treillis pseudocomple'mente's finis. 89-107 - Gary L. Ebert:

On Buekenhout-Metz unitals of even order. 109-117 - Saul Stahl:

On the number of maximum genus embeddings of almost all graphs. 119-126 - Jacques Thévenaz:

Polynomial identities for partitions. 127-139
Volume 13, Number 3, May 1992
- W. T. Gowers:

Lipschitz functions on classical spaces. 141-151 - Viatcheslav P. Grishukhin:

Computing extreme rays of the metric cone for seven points. 153-165 - Wing Man Kwok:

Character tables of association schemes of affine type. 167-185 - Mikhail E. Muzychuk:

Subschemes of the Johnson scheme. 187-193 - Christine M. O'Keefe

, Arlene A. Pascasio, Tim Penttila:
Hyperovals in Hall planes. 195-199 - Vladimír Pus:

On multiplicative bases in commutative semigroups. 201-211 - Christopher A. Rodger, Douglas R. Stinson:

Nesting directed cycle systems of even length. 213-218 - Navin M. Singhi, Gurusamy Rengasamy Vijayakumar:

Signed graphs with least eigenvalue <-2. 219-220 - Gilles Zémor:

Subset sums in binary spaces. 221-230
Volume 13, Number 4, July 1992
- László Babai

, Ákos Seress:
On the diameter of permutation groups. 231-243 - Dragomir Z. Dokovic

:
Ten hadamard matrices of order 1852 of Goethals-Seidel type. 245-248 - Yahya Ould Hamidoune:

A generalization of an addition theorem of shatrowsky. 249-255 - Stuart G. Hoggar:

t-Designs with general angle set. 257-271 - Antonio Machi:

Sur les Représentations des Permutations Impaires. 273-277 - Dmitrii V. Pasechnik

:
Affine extensions of the petersen graph and 2-arc-transitive graphs of girth 5. 279-290 - Sergey V. Shpectorov

:
The universal 2-cover of the P-geometry (ϑ(Co2). 291-312 - David G. Wagner:

Enumeration of functions from posets to chains. 313-324
Volume 13, Number 5, September 1992
- Chern-Ching Chao, Wen-Qi Liang:

Arranging n distinct numbers on a line or a circle to reach extreme total variations. 325-334 - Ales Drápal

:
How far apart can the group multiplication tables be? 335-343 - Anthony B. Evans:

Maximal sets of mutually orthogonal latin squares II. 345-350 - Michael J. Falk

:
A geometric duality for order complexes and hyperplane complements. 351-356 - Ian P. Goulden, David M. Jackson:

The combinatorial relationship between trees, cacti and certain connection coefficients for the symmetric group. 357-365 - Jerrold R. Griggs, Michelle L. Wachs:

Towers of powers and bruhat order. 367-370 - Benoît Larose:

A property of projective ordered sets. 371-378 - Léonce Lesieur, Jean-Louis Nicolas:

On the eulerian numbers Mn=max 1≤k≤n A(n, k). 379-399 - Roy Meshulam:

An uncertainty inequality for groups of order pq. 401-407 - Antonino Giorgio Spera:

t-Divisible designs from imprimitive permutation groups. 409-417
Volume 13, Number 6, November 1992
- Alexander I. Barvinok:

On equivariant generalization of Dehn-Sommerville equations. 419-428 - Raul Cordovil, António Guedes de Oliveira

:
A note on the fundamental group of the Salvetti complex determined by an oriented matroid. 429-437 - Hans Cuypers

:
Finite locally generalized quadrangles with affine planes. 439-453 - Daniel Frohardt, Stephen D. Smith:

Universal embeddings for the3D4(2) hexagon andJ2near-octagon. 455-472 - Germain Kreweras:

De'nombrement des cycles hamiltoniens dans un rectangle quadrille'. 473-476 - J. C. Lalanne:

Une involution sur les chemins de Dyck. 477-487 - Martin W. Liebeck, Cheryl E. Praeger

:
Affine distance-transitive groups with alternating or symmetric point stabiliser. 489-501 - Klaus Metsch:

Linear spaces withn2 + n + 2lines. 503-513 - Michèle Weidenfeld:

Construction of two non-isomorphic (11, 55, 20, 4, 6) Balanced Incomplete Block Designs having the same automorphism group. 515-520

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID














